Vol. 5, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On the Bogolyubov–Ruzsa lemma

Tom Sanders

Vol. 5 (2012), No. 3, 627–655
Abstract

Our main result is that if A is a finite subset of an abelian group with |A + A| K|A|, then 2A 2A contains an O(logO(1)2K)-dimensional coset progression M of size at least exp(O(logO(1)2K))|A|.

Keywords
Freiman, Fourier analysis, sumsets, generalised arithmetic progressions, coset progressions, small doubling
Mathematical Subject Classification 2010
Primary: 11L07
Milestones
Received: 4 November 2010
Revised: 12 September 2011
Accepted: 9 October 2011
Published: 15 October 2012
Authors
Tom Sanders
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Wilberforce Road
Cambridge
CB3 0WB
United Kingdom